# SDR CALA2022101402803

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27291
- Aircraft time: 107,964 hours, 23,111 cycles
- System (JASC): 2425 · AC Indicating System
- Part: None
- Part number: NA
- Condition: Inoperative
- Location: Aft Lav L
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT L LAV NOT FLUSHING NO MOTOR SOUND LAV SWITCH WAS CYCLED SEVERAL TIMES TO OPERATE. ORDERED LAV SWITCH AND WILL PASS IT TO DAY SHIFT SUPERVISOR. REMOVED AND REPLACED FLUSHING SWITCH REF AMM 24-25-   OPS CHECK GOOD PLACKARD REMOVED OK FOR SERVICE .
